# SDR ASAA2024011647656

- Difficulty date: January 16, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Part serial: NA
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT SIDE TRANSITION PANEL HAS CORROSION BETWEEN BS500G AND BS500L STR25R NUMEROUS PLACE AS MARK. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS .040 MAT REMOVED .008 REMAINING THICKNESS .032 PANEL OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2. ACCOMPLISHED TRANSITION REPAIR PER B737-900ER SRM 53-00-53-2R-5. APPLID CIC PER B737-900ER AMM 51-21-91MAT P#BAC1498-444 7075-T62 ZEE CHANNEL.
